# SDR QXEA2010101900651

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 20,090 hours, 17,405 cycles
- Engine: Pwc PW150A
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Flasher
- Part number: 82210031955
- Condition: Malfunctioned
- Location: Emergency Pa
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A ADVISES DURING EMERGENCY PA TEST THE RED LIGHT AT THE MID CABIN DOES NOT ILLUMINATED.  RELAMP IS NO HELP. PLACED ON MEL 23-30-1B. CLEARED BY REPLACING THE FLASHER UNIT IAW AMM TASK 33-24-00-000-803 AND TASK 33-24-00-400-803. PSU AND INFORMATION SIGNS CHECKS GOOD. CLEARS MEL. RETURNED TO SERVICE.
